# SDR ASAA2018073125581

- Difficulty date: July 23, 2018
- Submitted: July 31, 2018
- Operation: Air carrier
- Aircraft: N596AS
- Make and model: Boeing 737890
- Aircraft serial: 35688
- Aircraft time: 39,041 hours, 11,894 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Baffle
- Part number: 146A750512
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE REMOVING AFT PIT RT TRANSITION PANEL THE BAFFLE AT STA 747-767 WAS FOUND TO BE CORRODED. GROUNDED - YES. REMOVED AND REPLACED BAFFLE IN AFT PIT IAW SRM 51 40 02 0G 0 W .5" O .032 R .000 L 1.0" D .032.
